Latin American applied research
versión impresa ISSN 0327-0793
DE ABREU, M.P.. An improved scheme for solving atmospheric radiative transfer problems with the spectral nodal method. Lat. Am. appl. res. [online]. 2010, vol.40, n.1, pp. 1-6. ISSN 0327-0793.
In this article, we report on recent advances in a spectral nodal method for the numerical solution of multislab atmospheric radiation problems. Here, we derive a set of periodic relations for the coefficients of the bidirectional functions of our method, and we use these periodic relations to improve a recently developed computational scheme for solving a set of multislab atmospheric radiation problems with an arbitrary number and type of optically stationary layers. We present numerical results for a set of prototype problems that show the effect of stratospheric ozone depletion on the amount of ultraviolet-B radiation that reaches the Earth's surface.
Palabras clave : Multislab atmospheric radiation; Discrete ordinates; Periodic relations; Stationary layers; Ultraviolet-B radiation.